# SDR DHL2006752523

- Difficulty date: December 30, 2005
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BENT INTERCOSTAL BS 1030-1050, STR 25R.  REMOVED INTERCOSTAL AT STA 1030-1050 AT STR 25R IAW B727 SRM 51-30-2.  FABRICATED FROM 2024-T3 .050 SIZE 22" BY 5" PO> 503081 IAW B727 SRM 51-40-3 AND SRM 53-10-1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED INTERCOSTAL IAW B727 SRM 51-30-2.
